International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 641-644

Sufficient conditions for spiral-likeness

H. Silverman

Department of Mathematics, College of Charleston, Charleston 29424, SC, USA

Received 13 December 1988

Copyright © 1989 H. Silverman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Coefflcient conditions sufficient for splral-likenss are found by convolution methods. The order of starlikeness for such functions is also determined.